How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

dr chip please

This answer was rated:

hi doc finding it very hard doc alot of the time im experiencing fatigue and disinterest in things like i dont really care anymore,was very ill for last 6 hours but bit better now cant eat or dont want too last few wks , very disoriantated and dont feel well and tripping thing seems to be worse now , id be happier on lower dose doc,but i know it be hard for a week but think this is too hard at 12 day, what do you think i should do doc.......

Hi Peter--just got on and answered you briefly on the other page. Tell me more about what's going on
Customer: replied 3 years ago.

hi doc feeling letargic doc , feel so crap i dont want to do or go anywhere, having aches and pains in mu back and arms last few days and just dont recognise any of this its like im just wacked out too sedate and because of this i feel down as i cant go out or if i do i feel nothing , ive had enough doc, so i will cut down, if there anything i can do to make it easier like go down by half for 2 days or should i just go from this 337 to 325, it was very hard last time 2 very bad days but 3 pretty good ones just will have to stick it out

How long have you been on the 337 now?
Customer: replied 3 years ago.

12 days doc i do have some good phases but even then i feel emotionaly blunted, like doing nice things thtat i enjoyed but not enjoying it much, its getting to me now

You can't force yourself to get out and at least take a walk?
Customer: replied 3 years ago.

i did this morning doc went for coffee in town but crap after it, also sleepers not working like they did,if i can get through the initial hard wk on 325 that dose was the best by a mile doc im bout 5 percent now then i was 45 after 3weeks

OK--do you think this time you can tough it out and stay on the 325 for say at least two weeks?
Customer: replied 3 years ago.

yes doc i had a very bad 5th day last time i way on it and i moved up thinking i might manage this dose but now i know for sure i have to stick on the 325 that is the one,just hope i get lucky and it not as bad as the last time,could i have a slight bit better hope of it being a bit better doc,whatever happens ill stick it

OK Peter, and of course I'll be here to walk you through it--go back on the 325 and don't budge from it. I still think you alter the dose too easily. I know how hard it must be on a bad day to let your defenses down and up the dose, but you really need to be sailing in the same boat no matter how rough the sea is. We'll get you through but you have to bite the bullet this time my friend.
Customer: replied 3 years ago.

i will doc i know what i have to do now,ill get through no matter what , thanks doc ill keep you posted, i know it be fine,

Hang in there my friend.
Dr. Chip and other Health Specialists are ready to help you